# SDR DXTA2021072645830

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500200
- Aircraft time: 5,931 hours, 4,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 001505
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: ON DESCENT INTO KEGE WE NOTICED THAT THE CABIN EMER LIGHTS WERE FLASHING.WE RECYCLED THE EMER LIGHT SWITCH BUT IT CONTINUED TO FLASH WITH THE SWITCH IN THE ARM POSITION. // SIGNOFF// TRIED SWITCHING- EMER LIGHTS  TO ARM AND THEY WERE FLASHING . GAINED ACCESSED TO FRONT AND BACK EMER BATTERY'S. PARTS ON ORDER. 7/24/2021 OS REMOVED #1 FWD ERNER BATTERV. INSTALLED NEW #1 FWD ERNER BATTERV IAW EMB-505 AMM CH 33-52-01 REMOVED #2 AFT BATTERV. INSTALLED NEW #2 AFT ERNER BATTERY IAW EMB-505 AMM CH 33-52-01. OPS CHECK GOOD IAW EMB-505 AMM CH 33-52-00
